# SDR UIEA200700004

- Difficulty date: January 10, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 96,210 hours, 19,219 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65B01838135
- Condition: Cracked
- Location: L1 Doorway
- Part time: 96,210 hours, 19,219 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT XMN UNDER C-1 CHECK, DURING PERFORMING EO NR 4753A531 AS PER AD 2005-22-06.AS PER NR NR 215, CRACK FOUND DURING HFEC AT BS488 ME DOOR 1L CUT OUT FRAME WEB AT STOP 9.  RECTIFICATION, BS 488 MED 1L DOOR FRAME WEB REPAIRED AS PER SRM 53-10-04 FIG 121.
